MAUDE Adverse Event Report: MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE

MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Model Number 383074
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Unspecified Infection (1930)
Date of Event 11/13/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) system was explanted and replaced due to infection.It was noted that the patient also received antibiotic treatment.It was further reported that the patient's infection continued despite treatment and the patient subsequently died.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SELECTSECURE
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7364028
Report Number2649622-2018-02737
Device Sequence Number1273725
Product Code NVN
UDI-Device Identifier00643169535855
UDI-Public00643169535855
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/27/2018
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Initial Date Received by Manufacturer 01/01/2018
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date03/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight59